# SDR 0100556307

- Difficulty date: February 17, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 45,985 hours, 5,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN ROWS 31-43.  MAINTENANCE RECONNECTED LOOSE WIRE.  OPERATIONAL CHECK NORMAL.
